# SDR SWAA2022031401499

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Obstructed
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS SKIN AT BS1016 BL0 AS REQUIRED TO FACILITATE PRESSURE WEB REPAIR / REPAIRED SKIN AT B.S 1016 BL 0 PER ATS ER 19-04184 REV IR AND SWA EA# 1-753-35478 REV IR
